Autors: Donev, V. I.
Title: Oscillation criteria for the solutions of a first order neutral nonconstant delay impulsive differential equations with variable coefficients
Keywords: differential equations neutral type, impulse effect

Abstract: Paper deals with the oscillation criteria for the solutions of a first order neutral nonconstant delay impulsive differential equations with variable coefficients.

References

    Issue

    International Journal of Pure and Applied Mathematics, vol. 73, issue 1, pp. 13-28, 2011, Bulgaria, Academic Publications, ISSN 1311-8080

    Цитирания (Citation/s):
    1. S.S. Santra, Oscillation and nonoscillation properties for a kind of nonlinear neutral impulsive delay differential systems, Eng. Math. Lett. 2019, 2019:6 - 2019 - от чужди автори в чужди издания, неиндексирани в Scopus или Web of Science
    2. S.S. Santra, Necessary and Sufficient Conditions for Oscillation of Solutions to Second-Order Neutral Differential Equations with Impulses, Tatra Mt. Math. Publ. 76 (2020), 157–170 - 2020 - в издания, индексирани в Scopus или Web of Science
    3. A.K. Tripathy, S.S. Santra, Necessary and sufficient conditions for oscillations to a second-order neutral differential equations with impulses, Kragujevac Journal of Mathematics,Vol. 47(1) (2023), 81–93 - 2020 - в издания, индексирани в Scopus или Web of Science

    Вид: пленарен доклад в международен форум, публикация в реферирано издание, индексирана в Scopus